# SDR SWIA202055822

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 645..00 FRAME BELOW L/H FLOOR SILL AT APPROX STGR 19L CORRODED FWD AND AFT SIDE.   (C-CHECK) RO 2/1/2021   PERFORMED FRAME SPLICE REPAIR AT FS645 FROM STGR 16L TO BAGGAGE BAY UPPER LONGERON REF.DWG SH690-33100 REV N,CRJ-900-SRM 51-42-06-001-001-A01,CRJ-900-SRM 51-42-21-001-001-A01,CRJ-900-SRM 51-42-14-001-001-A01,  CRJ-900-SRM 51-42-10-001-001-A01, CRJ-900-SRM 53-00-06-201-001-A03. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND PRESSURE CHECK GOOD .SEE CONTINUATION CARD FOR DETAILS
